Konrad Burnik ; Zvonko Iljazovic - Computability of 1-manifolds

lmcs:961 - Logical Methods in Computer Science, June 12, 2014, Volume 10, Issue 2 - https://doi.org/10.2168/LMCS-10(2:8)2014
Computability of 1-manifoldsArticle

Authors: Konrad Burnik ORCID; Zvonko Iljazovic

    A semi-computable set S in a computable metric space need not be computable. However, in some cases, if S has certain topological properties, we can conclude that S is computable. It is known that if a semi-computable set S is a compact manifold with boundary, then the computability of \deltaS implies the computability of S. In this paper we examine the case when S is a 1-manifold with boundary, not necessarily compact. We show that a similar result holds in this case under assumption that S has finitely many components.


    Volume: Volume 10, Issue 2
    Published on: June 12, 2014
    Imported on: December 10, 2013
    Keywords: Computer Science - Logic in Computer Science,Mathematics - Logic

    4 Documents citing this article

    Consultation statistics

    This page has been seen 1252 times.
    This article's PDF has been downloaded 349 times.